# SDR SWAA2021111641198

- Difficulty date: November 6, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737*
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD BIN LIGHTS INOP AT POSITIONS: 14L/H THRU 23L/H AND 22R/H. ; / [01] WORK TO BE ACCOMPLISHED IN ITEM TTG8Q0096A91; OPS CHECK FOUND NORMAL AS PER B737 AMM 33-51-06-960-805.; [02] VERIFIED
